Alert archive / Oklahoma / Freeze Warnings in 2012

Freeze Warning 3, NWS Tulsa, OK

October 26, 201222 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Oct 26, 2012, 3:23 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 27, 2012, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2012, 3:23 AM CDT (08:23 UTC)
In effect from
Oct 27, 2012, 1:00 AM CDT
Expired
Oct 27, 2012, 10:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WWUS74 KTSA 260823
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT FRI OCT 26 2012

ARZ001-002-010-011-OKZ054>071-262130-
/O.UPG.KTSA.FZ.A.0003.121027T0600Z-121027T1500Z/
/O.NEW.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
323 AM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...
   WASHINGTON...OSAGE...CRAIG...NOWATA...MCINTOSH AND MUSKOGEE. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

 * THIS REPLACES THE WATCH THAT WAS IN EFFECT.

HAZARDOUS WEATHER...
 * WIDESPREAD SUB-FREEZING TEMPERATURES ARE EXPECTED SATURDAY
   MORNING. LOWS WILL RANGE FROM THE MID 20S TO THE LOW 30S.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ072>076-262130-
/O.NEW.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
323 AM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PITTSBURG...SEQUOYAH...LE FLORE...LATIMER AND 
   HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * WIDESPREAD FREEZING OR SUB-FREEZING TEMPERATURES ARE EXPECTED
   SATURDAY MORNING. LOWS ARE EXPECTED TO BE IN THE UPPER 20S TO
   LOW 30S.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
4 follow-up statements
670 
WWUS74 KTSA 262005
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT FRI OCT 26 2012

ARZ001-002-010-011-019-020-029-OKZ054>076-271000-
/O.CON.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
305 PM CDT FRI OCT 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...
   WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG...SEQUOYAH...
   MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. 

   IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON...
   SEBASTIAN...CARROLL AND FRANKLIN. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL DIP TO BETWEEN 25 AND 32 DEGREES BY SATURDAY
   MORNING ACROSS MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ049-053-271000-
/O.NEW.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/
PUSHMATAHA-CHOCTAW-
305 PM CDT FRI OCT 26 2012

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY 
MORNING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. 

HAZARDOUS WEATHER...
 * TEMPERATURES ACROSS FAR SOUTHEAST OKLAHOMA ARE EXPECTED TO FALL
   TO NEAR 32 DEGREES BY SUNDAY MORNING.

IMPACTS...
 * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER 
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
766 
WWUS74 KTSA 262229
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT FRI OCT 26 2012

ARZ001-002-010-011-019-020-029-OKZ054>076-271200-
/O.EXA.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/
/O.CON.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
529 PM CDT FRI OCT 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING 
AND A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...
   WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG...SEQUOYAH...
   MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. 

   IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON...
   SEBASTIAN...CARROLL AND FRANKLIN. 

HAZARDOUS WEATHER...
 * A WIDESPREAD FREEZE IS EXPECTED TONIGHT ACROSS MUCH OF EASTERN
   OKLAHOMA AND NORTHWEST ARKANSAS.  A HARD FREEZE IS EXPECTED
   OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES
   DIPPING INTO THE MID 20S BY SATURDAY MORNING. LOW TEMPERATURES
   WILL BE AS COLD OR A FEW DEGREES COLDER SATURDAY NIGHT INTO
   SUNDAY MORNING. 

IMPACTS...
 * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER 
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ049-053-271200-
/O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/
PUSHMATAHA-CHOCTAW-
529 PM CDT FRI OCT 26 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

A FREEZE WATCH IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. 

HAZARDOUS WEATHER...
 * TEMPERATURES ACROSS FAR SOUTHEAST OKLAHOMA ARE EXPECTED TO FALL
   TO NEAR FREEZING BY SUNDAY MORNING.

IMPACTS...
 * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER 
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
628 
WWUS74 KTSA 270154
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT FRI OCT 26 2012

OKZ049-053-271000-
/O.EXA.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/
/O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/
PUSHMATAHA-CHOCTAW-
854 PM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY AND A 
FREEZE WATCH IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. 

HAZARDOUS WEATHER...
 * TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO NEAR OR SLIGHTLY
   BELOW FREEZING ACROSS FAR SOUTHEAST OKLAHOMA. LOW TEMPERATURES
   WILL BE AS COLD OR A COUPLE OF DEGREES COLDER SATURDAY NIGHT INTO
   SUNDAY MORNING ACROSS THESE SAME AREAS.

IMPACTS...
 * THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.
 
DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-271000-
/O.CON.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/
/O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
854 PM CDT FRI OCT 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

A FREEZE WARNING IS IN EFFECT AND A FREEZE WATCH IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...
   WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG...SEQUOYAH...
   MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. 

   IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON...
   SEBASTIAN...CARROLL AND FRANKLIN. 

HAZARDOUS WEATHER...
 * A WIDESPREAD FREEZE IS EXPECTED TONIGHT ACROSS MUCH OF EASTERN
   OKLAHOMA AND NORTHWEST ARKANSAS. A HARD FREEZE IS EXPECTED OVER
   FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES
   DIPPING INTO THE MID 20S BY SATURDAY MORNING. LOW TEMPERATURES
   WILL BE AS COLD OR A FEW DEGREES COLDER SATURDAY NIGHT INTO
   SUNDAY MORNING.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION
   THAT ARE LEFT OUTDOORS OR UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
907 
WWUS74 KTSA 270810
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT SAT OCT 27 2012

ARZ001-002-010-011-019-020-029-OKZ049-054>076-272130-
/O.UPG.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/
/O.NEW.KTSA.FZ.W.0004.121028T0600Z-121028T1500Z/
/O.CON.KTSA.FZ.W.0003.000000T0000Z-121027T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
310 AM CDT SAT OCT 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY AND A 
FREEZE WARNING IS CURRENTLY IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...
   PUSHMATAHA...WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG...
   SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. 

   IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON...
   SEBASTIAN...CARROLL AND FRANKLIN. 

 * THIS REPLACES THE WATCH THAT WAS IN EFFECT.

HAZARDOUS WEATHER...
 * SUBFREEZING TEMPERATURES ARE EXPECTED OR OCCURRING THIS MORNING
   AND ARE FORECAST AGAIN ON SUNDAY MORNING.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ053-272130-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-121027T1500Z/
/O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/
CHOCTAW-
310 AM CDT SAT OCT 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

A FREEZE WARNING IS IN EFFECT AND A FREEZE WATCH IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHOCTAW. 

HAZARDOUS WEATHER...
 * NEAR FREEZING TEMPERATURES ARE EXPECTED TOWARD SUNRISE. LOW
   TEMPERATURES ON SUNDAY MORNING WILL BE CLOSE TO FREEZING.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

 * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER 
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Oct 26, 2:54 AM CDT, 29 minutes earlier.

Area forecast discussion, Oct 26, 2:54 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT FRI OCT 26 2012

.DISCUSSION...

A TRANQUIL PERIOD IS EXPECTED WEATHER WISE FOR THIS UPCOMING
WEEKEND INTO NEXT WEEK. DRY NW FLOW ALOFT IS EXPECTED TO PREVAIL
ON THE WESTERN SIDE OF MEAN TROUGHINESS OVER THE EASTERN STATES.
THE MAIN ISSUE WILL BE SUB FREEZING MORNING LOWS THE NEXT 2
NIGHTS. TEMPS WILL MODIFY NEXT WEEK...WITH HIGHS CLIMBING BACK
INTO THE 70S BY THE END OF THE WEEK WITH LOWS IN THE 40S AND 50S.
WITH THE NEWEST GUIDANCE COMING IN A BIT COLDER SATURDAY
MORNING...I HAVE UPGRADED AND EXPANDED THE FREEZE WATCH TO A
FREEZE WARNING FOR MUCH OF THE FORECAST AREA EXCEPT THE FAR SOUTH.

THE PATTERN WILL GRADUALLY DEAMPLIFY TOWARD THE END OF THE WEEK
AND THE MODELS BRING A SHORTWAVE TROUGH INTO THE PLAINS BY NEXT
WEEKEND. THIS IS JUST BEYOND THE SCOPE OF THIS FORECAST HOWEVER
AND WILL BE ADDRESSED ON LATER SHIFTS.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  28  57  28 /   0   0   0   0
FSM   59  32  60  33 /   0   0   0   0
MLC   58  30  59  30 /   0   0   0   0
BVO   55  25  56  24 /   0   0   0   0
FYV   53  24  55  25 /   0   0   0   0
BYV   52  30  55  30 /   0   0   0   0
MKO   56  28  58  29 /   0   0   0   0
MIO   54  27  56  27 /   0   0   0   0
F10   57  31  58  31 /   0   0   0   0
HHW   59  33  60  32 /  20   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....30
Hazardous weather outlook, Oct 25, 4:45 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU OCT 25 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT THU OCT 25 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING INTO TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THE COLD FRONT HAS PUSHED THROUGH THE AREA LATE THIS AFTERNOON
WITH COOL...BREEZY CONDITIONS BEHIND THE FRONT. WINDS WILL BEGIN TO
SUBSIDE THIS EVENING WITH CLEARING SKIES FROM NORTHWEST TO SOUTHEAST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHERLY WINDS WILL AGAIN INCREASE INTO FRIDAY IN THE WAKE OF
THE DEPARTING UPPER LEVEL SYSTEM. COLD HIGH PRESSURE CENTERED OVER
THE PLAINS WILL ALLOW THE POTENTIAL FOR A FREEZE ACROSS MUCH OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY SATURDAY MORNING.
TEMPERATURES WILL GRADUALLY WARM BEGINNING NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:05 PM CDTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more24 hr

Nearby

Freeze Warnings in Oklahoma, 2012Freeze Warnings in Arkansas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.